advertisement
Question
Posted by: question | 2011-08-25

Struggling to fall pregnant

I was in the Nur Isterate injection from 2003 - 2006 and left it for 6 mths, but then used it again from Jan 2007 - October 2008. I stopped to give my body time to get it out of my system since my husband and I thought of planning a family. I went to my gynae for the routine checks and all was fine. I went in 2009 and 2010. I also started menstruating a month after stopping the injection and my periods were normal after about 3 months and regular ever since. I started monitoring my cycle since last year and my perion came on the date it was supppose to every month. This month I was supposed to have my period 03 August, but there was nothing. I then did a pregnancy test on 07 Aug which was negative. I got my period on 09 August. In the two weeks priot to my period I was very dizzy and extremely tired. Not my usual symptoms. Also my temperature was much higher and I felt fluish. Do you think I had a miscarriage? Or was that just coincidental symptoms? My period lasted for 7 days and we are trying again. My nect period is due on 05 Sept. Is there any advice or possible reason for my period being so late the beginning of this month??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that this was an early miscarriage, but occasional delayed periods due to stress, etc, can also occur.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-08-30

It is possible that this was an early miscarriage, but occasional delayed periods due to stress, etc, can also occur.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement